# SDR SWIA200514878

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 27,700 hours, 23,593 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Noisy
- Location: Aileron Trq Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOISES CAN BE HEARD AND FELT WHILE MAKING AILERON INPUTS WITH THE CAPTIAN'S YOKE.  REPLACED LEFT AILERON TORQUE TUBE BRACKET BEARING IAW AMM 27-11-05.  OPERATIONAL CHECK GOOD.
